Please use this identifier to cite or link to this item: https://doi.org/10.1186/1749-7922-2-21
Title: Necrotising colitis related to clozapine? A rare but life threatening side effect
Authors: Leong, Q.M.
Wong, K.S.
Koh, D.C. 
Issue Date: 2007
Citation: Leong, Q.M.,Wong, K.S.,Koh, D.C. (2007). Necrotising colitis related to clozapine? A rare but life threatening side effect. World Journal of Emergency Surgery 2 (1). ScholarBank@NUS Repository. https://doi.org/10.1186/1749-7922-2-21
Source Title: World Journal of Emergency Surgery
URI: http://scholarbank.nus.edu.sg/handle/10635/24033
ISSN: 17497922
DOI: 10.1186/1749-7922-2-21
Appears in Collections:Staff Publications

Show full item record
Files in This Item:
There are no files associated with this item.

SCOPUSTM   
Citations

14
checked on Nov 15, 2018

Page view(s)

244
checked on Oct 21, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.